# SDR MASA2021080800180

- Difficulty date: August 8, 2021
- Submitted: August 8, 2021
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 41,586 hours, 33,363 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG DISAGREE AFTER T/O- MX STILL IN WORK.
